OpenAgricola

Main content area

Stochastic modeling of transient stream-aquifer interaction with the nonlinear Boussinesq equation

Journal Title:
Journal of hydrology.
Journal Volume/Issue:
2006 Sept. 15, v. 328, issue 3-4
Main Author:
Srivastava, K.
Other Authors:
Serrano, S.E. and Workman, S.R.
Format:
Electronic
Language:
English
Subjects:
hydrologic models
mathematical models
equations
streams
hydrology
groundwater
hydrogeology
stochastic processes
water table
View in NAL's Catalog:
IND43897700